MathSciNet Relay Station
MathSciNet bibliographic data
MR1985457 58J45 (58E20)
Struwe, Michael Radially symmetric wave maps from $(1+2)$-dimensional Minkowski space to the sphere. Math. Z. 242 (2002), no. 3, 407–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement